# SDR DL76G070967

- Difficulty date: July 28, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 68,500 hours, 14,973 cycles
- Engine: Ge CF680C2B6
- Engine time: 36,299 hours, 5,295 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6
- Part serial: 690372
- Condition: Hot Start
- Location: Nr 2
- Part time: 36,299 hours, 5,295 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

PENDING HOT START IN STR.  PRECAUTIONARY BORO SHOWED DAMAGE TO 10 BLADES OF HPC.  CHANGED NR 2 ENGINE PER ROUTINE TRANSMITTAL 1T161.
